A Mapping Theorem on Aleph-spaces

Zhaowen Li

Matematički Vesnik (2005)

  • Volume: 57, Issue: 224, page 35-40
  • ISSN: 0025-5165

How to cite


Zhaowen Li. "A Mapping Theorem on Aleph-spaces." Matematički Vesnik 57.224 (2005): 35-40. <http://eudml.org/doc/258256>.

author = {Zhaowen Li},
journal = {Matematički Vesnik},
keywords = {strong compact-covering mappings; -mappings; -spaces; Fréchet spaces},
language = {eng},
number = {224},
pages = {35-40},
publisher = {Društvo matematičara Srbije},
title = {A Mapping Theorem on Aleph-spaces},
url = {http://eudml.org/doc/258256},
volume = {57},
year = {2005},

AU - Zhaowen Li
TI - A Mapping Theorem on Aleph-spaces
JO - Matematički Vesnik
PY - 2005
PB - Društvo matematičara Srbije
VL - 57
IS - 224
SP - 35
EP - 40
LA - eng
KW - strong compact-covering mappings; -mappings; -spaces; Fréchet spaces
UR - http://eudml.org/doc/258256
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.